0
Q:

Can magnesium deficiency cause tremors?

Write a comment...

1 Answer

0
Magnesium deficiency (hypomagnesemia) may cause involuntary shaking (tremors) of the tongue, arms and legs. Other signs and symptoms of magnesium deficiency include: • Sudden, involuntary muscle twitches or jerks (myoclonus) • Muscle weakness • Sudden sensations of spinning (vertigo) • Fatigue • Abnormal heart rhythms (arrhythmia) Magnesium deficiency is rare. Its potential causes include: • Malnutrition • Alcoholism • Malabsorption disorders, such as Crohn's disease or celiac disease • Poorly controlled diabetes • Kidney disease • Certain medications, such as the chemotherapy drug cisplatin (Platinol) and some diuretics and antibiotics • Removal of the parathyroid glands • Acute pancreatitis Your doctor will probably treat magnesium deficiency by giving you a magnesium supplement as a pill or an injection. Symptoms of magnesium deficiency, including tremors, should stop after treatment. more
georgiahealthinfo.gov
Write a comment...
Thanks for your feedback!

Related Videos


Not the answer you're looking for? Try asking your own question.

...